RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Guterman, Alexander Èmilevich

Statistics Math-Net.Ru
Total publications: 29
Scientific articles: 29
Presentations: 3

Number of views:
This page:1907
Abstract pages:5441
Full texts:1630
References:541
Candidate of physico-mathematical sciences (2001)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 22.07.1975
Phone: +7 (495) 939 16 11
Fax: +7 (495) 939 16 11
E-mail: ,
Keywords: linear transformations, matrices, rings, matrix invariants.
UDC: 512.54, 512.552, 512.552.12, 512.553, 512.64, 512.643, 512.717, 519.112
MSC: 15A04, 15A33

Subject:

Linear Algebra and its Applications, Transformations Preserving Matrix Invariants, Algebraic Combinatorics, Max-algebras and their Applications, Noncommutative Rings, PI-Algebras.

   
Main publications:
  • A. E. Guterman, Monotone additive transformations on matrices, Mathematical Notes, 81(5), 2007, 681–692.
  • I. I. Bogdanov, A. E. Guterman, Monotone matrix transformations defined by the group inverse and simultaneous diagonalizability, Matematicheskii Sbornik, 198(1), 2007, 3–20.
  • L. B. Beasley, A. E. Guterman, K.-T. Kang, S.-Z. Song, Idempotent Boolean matrices and majorization, Fundamental and Applied Mathematics, 13(1), 2007, 11–29.
  • L. B. Beasley, A. E. Guterman, S.-G. Lee, S.-Z. Song, Frobenius and Dieudonne theorems over semirings, Linear and Multilinear Algebra, 55(1), 2007, 19–34.
  • L. B. Beasley, A. E. Guterman, Y.-B. Jun, S.-Z. Song, Linear preservers of extremes of rank inequalities over semirings: the row and column ranks, Linear Algebra Appl., 413, 2006, 495–509.
  • A. A. Alieva, A. E. Guterman, B. Kuzma, Rank-permutable additive mappings, Linear Algebra Appl., 414, 2006, 607–616.
  • L. B. Beasley, A. E. Guterman, C. L. Neal, Linear preservers for Sylvester and Frobenius bounds on matrix rank, Rocky Mountain Journal of Mathematics, 86(1), 2006, 67–80.
  • L. B. Beasley, A. E. Guterman, S.-G. Lee, S.-Z. Song, Linear preservers of zeros of matrix polynomials, Linear Algebra and its Applications, 401, 2005, 325–340.
  • A. A. Alieva, A. E. Guterman, Monotone linear transformations on matrices are invertible, Communications in Algebra, 33, 2005, 3335–3352.
  • L. B. Beasley, A. E. Guterman, Linear Preservers of Extremes of Rank Inequalities over Semirings: The Factor Rank, J. of Math. Sciences, 131(5), 2005, 5919–5938.
  • A. A. Alieva, A. E. Guterman, Linear preservers of rank permutability, Linear Algebra and its Applications, 384, 2004, 97–108.
  • L. B. Beasley, A. E. Guterman, S.-G. Lee, S.-Z. Song, Linear transformations preserving the Grassmannian over $M_n({\bf Z}+)$, Linear Algebra and its Applications, 393, 2004, 39–46.
  • A. A. Alieva, A. E. Guterman, Rank permutability and additive operators preserving some rank product conditions, Fundamental and Applied Mathematics, 10(4), 2004, 3–14.
  • L. B. Beasley, A. E. Guterman, S.-C. Yi , Linear preservers of extremes of rank inequalities over semirings: term rank and zero-term rank, Fundamental and Applied Mathematics, 10(2), 2004, 3–21.
  • A. E. Guterman, A.V. Mikhalev, General algebra and linear transformations preserving matrix invariants, Fundamental and Applied Mathematics, 9(1), 2003, 83–101.
  • A. E. Guterman, Transformations of non-negative integer matrices preserving the determinant, Uspehi Mat. Nauk, 58(6), 2003, 147–148.
  • A. A. Alieva, A. E. Guterman, Linear transformations preserving rank-commutativity, Bull. of the Moscow State University. Ser. 1. Mathematics. Mechanics, 2003, no. 6, 11–17.
  • A. E. Guterman, Monotone Matrix Maps Preserve Non-Maximal Rank, Combinatorial Methods in Polynomial Identities, Lecture Notes in Pure and Applied Mathematics, Marcel Dekker, 2003, 311–328.
  • A. E. Guterman, Linear transformations that preserve the Dieudonne determinant over an arbitrary division ring, Uspehi Mat. Nauk, 57(4), 2002, 171–172.
  • A. Guterman, Linear preservers for matrix inequalities and partial orderings, Linear Algebra and Applications, 331, 2001, 75–87.
  • A. E. Guterman, Frobenius type theorems in the noncommutative case, Linear and Multilinear Algebra, 48(4), 2001, 293–312.
  • A. E. Guterman, Identities of near-triangular matrices, Matem. Sbornik, 192(6), 2001, 3–15.
  • A. Guterman, Linear preservers for Drazin partial order, Communications in Algebra, 29(9), 2001, 3905–3917.
  • A. Guterman, C.-K. Li, P. Semrl, Some general techniques on Linear Preserver Problems, Linear Algebra and Applications, 315, 2000, 61–81.
  • A. Guterman, Singularity preservers over local domains, Journal of Mathematical Sciences, 102(6), 2000, 4591–4597.
  • A. Regev, A. Guterman, On the Growth of Identities, Algebra. Berlin, New York: Walter de Gruyter, 2000, 319–331.

http://www.mathnet.ru/eng/person8758
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/663252

Publications in Math-Net.Ru
2018
1. A. E. Guterman, O. V. Markova, “The length of group algebras of small-order groups”, Zap. Nauchn. Sem. POMI, 472 (2018),  76–87  mathnet
2. A. E. Guterman, S. A. Zhilina, “Relation graphs of real Cayley–Dickson algebras”, Zap. Nauchn. Sem. POMI, 472 (2018),  44–75  mathnet
3. M. V. Budrevich, A. E. Guterman, M. A. Duffner, “Permanent preserving linear transformations of skew-symmetric matrices”, Zap. Nauchn. Sem. POMI, 472 (2018),  31–43  mathnet
2017
4. A. Guterman, G. Soares, “On the determinantal range of matrix products”, Zap. Nauchn. Sem. POMI, 463 (2017),  94–111  mathnet; J. Math. Sci. (N. Y.), 232:6 (2018), 805–815  scopus
5. A. E. Guterman, O. V. Markova, “Orthogonality graphs of matrices over skew fields”, Zap. Nauchn. Sem. POMI, 463 (2017),  81–93  mathnet; J. Math. Sci. (N. Y.), 232:6 (2018), 797–804  scopus
6. A. Guterman, X. Mary, P. Shteyner, “Partial orders based on inverses along elements”, Zap. Nauchn. Sem. POMI, 463 (2017),  58–80  mathnet; J. Math. Sci. (N. Y.), 232:6 (2018), 783–796  scopus
7. M. V. Budrevich, A. E. Guterman, K. A. Taranin, “On the Kräuter–Seifter theorem on permanent divisibility”, Zap. Nauchn. Sem. POMI, 463 (2017),  25–35  mathnet; J. Math. Sci. (N. Y.), 232:6 (2018), 760–767  scopus
2016
8. A. E. Guterman, E. M. Kreines, Qing-Wen Wang, “Monotone linear transformations on matrices over semirings”, Fundam. Prikl. Mat., 21:1 (2016),  105–122  mathnet; J. Math. Sci., 233:5 (2018), 675–686  scopus
9. A. E. Guterman, D. K. Kudryavtsev, “The lengths of the quaternion and octotion algebras”, Zap. Nauchn. Sem. POMI, 453 (2016),  22–32  mathnet  mathscinet; J. Math. Sci. (N. Y.), 224:6 (2017), 826–832  scopus
2015
10. A. E. Guterman, O. V. Markova, “The realizability problem for values of the length function for quasi-commuting matrix pairs”, Zap. Nauchn. Sem. POMI, 439 (2015),  59–73  mathnet  mathscinet; J. Math. Sci. (N. Y.), 216:6 (2016), 761–769  scopus
11. M. V. Budrevich, A. E. Guterman, K. A. Taranin, “On divisibility for the permanents of $(\pm1)$-matrices”, Zap. Nauchn. Sem. POMI, 439 (2015),  26–37  mathnet  mathscinet; J. Math. Sci. (N. Y.), 216:6 (2016), 738–745  scopus
2014
12. B. R. Bakhadly, A. E. Guterman, O. V. Markova, “Graphs defined by orthogonality”, Zap. Nauchn. Sem. POMI, 428 (2014),  49–80  mathnet; J. Math. Sci. (N. Y.), 207:5 (2015), 698–717  scopus
2013
13. A. E. Guterman, O. V. Markova, S. D. Sochnev, “Algebra of semimagic matrices and its length”, Zap. Nauchn. Sem. POMI, 419 (2013),  52–76  mathnet; J. Math. Sci. (N. Y.), 199:4 (2014), 400–413  scopus
2012
14. A. È. Guterman, G. Dolinar, B. Kuzma, “Pólya Convertibility Problem for Symmetric Matrices”, Mat. Zametki, 92:5 (2012),  684–698  mathnet  mathscinet  zmath  elib; Math. Notes, 92:5 (2012), 624–635  isi  elib  scopus
15. A. E. Guterman, M. A. Efimov, “Monotone maps on matrices of index one”, Zap. Nauchn. Sem. POMI, 405 (2012),  67–96  mathnet  mathscinet; J. Math. Sci. (N. Y.), 191:1 (2013), 36–51  scopus
2010
16. G. Dolinar, A. E. Guterman, B. Kuzma, “On the Gibson barrier for the Pólya problem”, Fundam. Prikl. Mat., 16:8 (2010),  73–86  mathnet  mathscinet; J. Math. Sci., 185:2 (2012), 224–232  scopus
2009
17. A. È. Guterman, V. K. Lyubimov, A. M. Raigorodskii, S. A. Usachev, “On the Independence Number of Distance Graphs with Vertices in $\{-1,0,1\}^n$”, Mat. Zametki, 86:5 (2009),  794–796  mathnet  mathscinet  zmath  elib; Math. Notes, 86:5 (2009), 744–746  isi  scopus
2008
18. A. È. Guterman, B. Kuzma, “On transformations strongly preserving the zeros of matrix polynomials”, Uspekhi Mat. Nauk, 63:5(383) (2008),  185–186  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 63:5 (2008), 965–967  isi  elib  scopus
2007
19. L. B. Beasley, A. È. Guterman, K. Kang, S. Song, “Idempotent Boolean matrices and majorization”, Fundam. Prikl. Mat., 13:1 (2007),  11–29  mathnet  mathscinet  zmath; J. Math. Sci., 152:4 (2008), 456–468  scopus
20. A. È. Guterman, “Monotone Additive Matrix Transformations”, Mat. Zametki, 81:5 (2007),  681–692  mathnet  mathscinet  zmath  elib; Math. Notes, 81:5 (2007), 609–619  isi  scopus
21. I. I. Bogdanov, A. È. Guterman, “Monotone matrix transformations defined by the group inverse and simultaneous diagonalizability”, Mat. Sb., 198:1 (2007),  3–20  mathnet  mathscinet  zmath  elib; Sb. Math., 198:1 (2007), 1–16  isi  elib  scopus
2004
22. A. A. Alieva, A. È. Guterman, “Rank permutability and additive operators preserving related rank product conditions”, Fundam. Prikl. Mat., 10:4 (2004),  3–14  mathnet  mathscinet  zmath; J. Math. Sci., 140:2 (2007), 177–185  scopus
23. L. B. Beasley, A. È. Guterman, S. Yi, “Linear preservers of extremes of rank inequalities over semirings: term-rank and zero-term-rank”, Fundam. Prikl. Mat., 10:2 (2004),  3–21  mathnet  mathscinet  zmath; J. Math. Sci., 137:6 (2006), 5179–5191  scopus
2003
24. A. È. Guterman, A. V. Mikhalev, “General algebra and linear transformations preserving matrix invariants”, Fundam. Prikl. Mat., 9:1 (2003),  83–101  mathnet  mathscinet  zmath; J. Math. Sci., 128:6 (2005), 3384–3395  scopus
25. A. È. Guterman, “Transformations of non-negative integer-valued matrices that preserve the determinant”, Uspekhi Mat. Nauk, 58:6(354) (2003),  147–148  mathnet  mathscinet  zmath; Russian Math. Surveys, 58:6 (2003), 1200–1201  isi  scopus
2002
26. A. È. Guterman, “Linear maps preserving the Dieudonné determinant over an arbitrary skew field”, Uspekhi Mat. Nauk, 57:4(346) (2002),  171–172  mathnet  mathscinet  zmath; Russian Math. Surveys, 57:4 (2002), 807–808  isi  scopus
2001
27. A. È. Guterman, “Identities of nearly triangular matrices”, Mat. Sb., 192:6 (2001),  3–14  mathnet  mathscinet  zmath  elib; Sb. Math., 192:6 (2001), 795–806  isi  scopus
2000
28. A. È. Guterman, “Graded local rings”, Fundam. Prikl. Mat., 6:3 (2000),  753–756  mathnet  mathscinet  zmath
1999
29. A. È. Guterman, E. M. Kreines, “Ph. Hall's theorem on transversals for modules”, Fundam. Prikl. Mat., 5:1 (1999),  119–130  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Функция перманента: алгебраические решения комбинаторных задач
A. È. Guterman
MIPT Interdepartmental Seminar on Discrete Mathematics
April 11, 2018 18:30
2. Проблема Полиа для перманента
A. È. Guterman

May 25, 2017 09:20   
3. Tropical linear algebra and its applications
A. È. Guterman
Algebraic topology and its applications. Postnikov memorial seminar
February 26, 2013 16:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019